Skip to Content

What are the problems of an erection lasting over 4 hours after taking viagra?

Question is Closed
Report Favorite

Answers (1)

30 May 2011

In very rare cases, unresolved priapism (erection) can lead to severe damage to the tissues of the penis. If this occurs, erections can be affected.
For more information see:
http://www.drugs.com/cg/priapism.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Any problems with impotency?

Seems that my erections are less hard even when taking a viagra.

1 answer 11 Sep 2011

Sildenafil - som advise on use of viagra?

Im 40. In pretty good shape, but hav had hassles maintaining a decent erection for the last few months. Has caused obvious problems with my partner. ...

1 answer 2 Mar 2014

Not Good reults with Viagra?

I can get an erection and have strong ejaculations without any ED drugs. However, my erections are not sustained when I try to penetrate by having ...

1 answer 29 Jun 2014